Alert archive / New York / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 39, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 6, 2019, 4:28 PM EDT for Columbia County, Greene County, New York. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2019, 4:28 PM EDT (20:28 UTC)
- Expired
- Jul 6, 2019, 5:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, NY, Greene County, NY
The radar
The Albany radar (KENX), 47 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:40 PM EDT | TSTM WND DMG | 1 S Stottville, NY | METAL SHED DESTROYED AT LOWES AND BLOWN INTO WALMART IN GREENPORT. |
| Jul 6, 4:40 PM EDT | TSTM WND DMG | 2 Wsw Catskill, NY | ONE TREE DOWN SOUTH OF CATSKILL ON ROUTE 9W. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 153 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
503
WUUS51 KALY 062028
SVRALY
NYC021-039-062130-
/O.NEW.KALY.SV.W.0039.190706T2028Z-190706T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
428 PM EDT Sat Jul 6 2019
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
West central Columbia County in east central New York...
Southeastern Greene County in east central New York...
* Until 530 PM EDT.
* At 428 PM EDT, a severe thunderstorm was located near Catskill,
moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hudson, Catskill, Claverack, Coxsackie, Athens, Lorenz Park,
Claverack-Red Mills, Cairo, Stockport, Germantown, Hamburg Light,
Jefferson Heights, Burden Dock, Columbiaville, Greenport Center,
Mellenville, Burden, Round Top, Earlton and Stockport Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4212 7392 4213 7391 4213 7392 4214 7394
4227 7406 4239 7390 4227 7364 4210 7390
TIME...MOT...LOC 2028Z 321DEG 33KT 4226 7391
HAIL...1.00IN
WIND...60MPH
$$
MSE1 follow-up statement
852
WWUS51 KALY 062110
SVSALY
Severe Weather Statement
National Weather Service Albany NY
510 PM EDT Sat Jul 6 2019
NYC039-062119-
/O.CAN.KALY.SV.W.0039.000000T0000Z-190706T2130Z/
Greene NY-
510 PM EDT Sat Jul 6 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4212 7392 4217 7389 4218 7387 4219 7386
4223 7385 4224 7383 4225 7380 4227 7379
4230 7378 4234 7378 4227 7364 4210 7390
TIME...MOT...LOC 2109Z 302DEG 17KT 4210 7379
$$
NYC021-062130-
/O.CON.KALY.SV.W.0039.000000T0000Z-190706T2130Z/
Columbia NY-
510 PM EDT Sat Jul 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR WEST CENTRAL COLUMBIA COUNTY...
At 509 PM EDT, a severe thunderstorm was located over Clermont, or 8
miles east of Saugerties, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hudson, Catskill, Claverack, Columbiaville, Brick Tavern, Greendale,
Cheviot and North Germantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4212 7392 4217 7389 4218 7387 4219 7386
4223 7385 4224 7383 4225 7380 4227 7379
4230 7378 4234 7378 4227 7364 4210 7390
TIME...MOT...LOC 2109Z 302DEG 17KT 4210 7379
HAIL...1.00IN
WIND...60MPH
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 4:07 PM EDT, 21 minutes earlier.
Area forecast discussion, Jul 6, 4:07 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 407 PM EDT Sat Jul 6 2019 .SYNOPSIS... A cold front will move south of the region tonight with the scattered showers and thunderstorms ending. A drier and less humid air mass will be over the region tomorrow with seasonable temperatures. High pressure will be in control Sunday night into the middle of next week with dry weather, moderating temperatures back above normal and fairly comfortable humidity levels. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... As of 406 PM EDT...A humid and tropical air mass will be over the region late this afternoon with sfc dewpts in the upper 60s to lower 70s. Prefrontal lines of showers and thunderstorms continue to form from the Capital Region and Berkshires north and west. The PWAT was 1.90" on the 12Z KALY sounding, as well as WFO OKX. WFO BUF upstream was 2.02", so we are looking at PWATS +2 to +3 STD DEVS above normal based on the GEFS. So some enhanced hourly rainfall rates of 1-2"/hr are possible. The steering flow is a bit stronger limiting widespread flash flood threat. Observational data shows over the models, west to southwest winds in the 700-500 hPa layer of 20-30 kts, so any convection should be moving along, and there is a small risk of training. Our thinking remains the same and isolated flash flooding is possible. Antecedent conditions are dry and 1-,3-,6-hr gridded FFG values are high. The severe threat continues to be contingent on maximizing CAPE, pcpn loading, and a few wet microbursts potentially forming. Mid-level lapse rates are poor. DCAPE values per the latest SPC RAP Mesoanalysis are 400-600 J/kg, and MLCAPE values are in the 1000-2000 J/kg range due to the high dewpts. 0-6 km bulk shear is 20-25 kts, so loosely organized deep convection is possible organizing into a line or two with some gusty or borderline damaging winds. A few severe thunderstorms may be possible. FQT lighting was kept in the forecast grids with any thunderstorms. We will monitor for an isolated severe threat. Hail does not look like a threat due to freezing levels around 15 kft AGL, weak lapse rates and taller and skinny sounding profiles. Based the latest CAMS the showers and thunderstorms should end quickly between 6-9 pm EDT from the Capital Region/Berkshires/Mohawk Valley north and west, and then between 9 pm - midnight south and east. A few showers may linger, shortly before or just after 06Z as the dewpt boundary lingers upstream of the main cold front. These showers will be near the mid Hudson Valley/NW CT. Sfc dewpts will fall into the upper 40s to mid/upper 50s from the Capital Region north and west by daybreak, and upper 50s to mid 60s south and east. There may be some patchy fog around the area with the greatest possibility along the CT River Valley in southeast VT. In the cold advection in the wake of front, lows will fall back into the 50s to mid 60s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... Sunday...A splendid and delightful finish to the 4th of July holiday weekend is expected with a drier air mass continuing to build into the region from southeast Canada and the Great Lakes Region. Low-level cold advection will continue with H850 temps dipping into the +12C to +15C range from northwest to southeast across the forecast area. The subsidence from the ridge building in should yield mostly sunny conditions. Sfc dewpts will be mainly in the 50s. Highs will be near seasonal normals in the upper 70s to lower 80s in the valleys, and upper 60s to mid 70s over the higher terrain. North winds will generally be 5 to 10 mph. Sunday night...A beautiful early July night with mostly clear/clear and cool conditions. Some radiational cooling is expected with clear skies and the winds becoming calm. Lows will drop to the mid 40s to lower 50s over the southern Adirondacks, Lake George/Glens Falls area, and southern VT, and mid to upper 50s from the Mohawk Valley/Capital Region south and east. Monday-Monday Night...A great stretch of fair weather continues for early July with the sfc anticyclone ridging eastward from the central/eastern Great Lakes Region over NY and New England. Heights will begin to rise aloft by Mon night. Temps will be near seasonal normals with 70s to lower 80s for highs, and 50s for lows will very comfortable humidity levels. && .LONG TERM /TUESDAY THROUGH SATURDAY/... High pressure at the surface with ridging building aloft will bring mostly clear skies for Tuesday and Wednesday. Temperatures will start out near normal for Tuesday, but warm slightly under the influence of the upper level ridge for Wednesday. Humidity levels will be fairly comfortable both days, although Tuesday gets the nod as the drier day. A short wave trough riding the northern border will approach the region on Thursday and cross over the area on Friday. Chances for showers and thunderstorms increase to likely levels on Thursday, pulling back to the chance category for Friday. With clouds, showers, and cooler temperatures about, temperatures both days will edge back to near normal. Some indications that precipitable water values could increase to about one standard deviation above normal with the passage of the trough. So some heavier showers/thunderstorms possible, mainly creating minor ponding issues. From the vantage point of one week out, next Saturday looks dry with weak high pressure building in. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... Showers and some thunderstorms have developed this afternoon at or near all terminals. While the main driver focus for thunderstorm activity is across northern NY as a cold front sags south, high humidity and warm temperatures combined with small- scale features have created favorable conditions for thunderstorms at all terminals now. While no TSRA's are forecast as prevailing, they are forecast in TEMPO groups. Timing of these initial storm is somewhat difficult given the small scale nature of the triggers. The cold front offers a more coherent focus for thunderstorm development. For the most part, through the TEMPO mechanism IFR TSRA are forecast at all terminals through about 00Z. For the remainder of the evening drier air will filter in alleviating the threat of any BR/FG development after the rain. VFR conditions prevail through Sunday. Outlook... Sunday through Wednesday: No Operational Impact. NO SIG WX. Wednesday Night: Moderate Operational Impact. Chance of SHRA. Thursday: High Operational Impact. Likely SHRA...TSRA. && .FIRE WEATHER... A cold front will move south of the region tonight with the scattered showers and thunderstorms ending. A drier and less humid air mass will be over the region tomorrow with seasonable temperatures. High pressure will be in control Sunday night into the middle of next week with fair and dry weather. The maximum RH values tonight will be in the 85 to 100 percent range, and then lower to 30 to 50 percent Sunday afternoon. Expect the RH values to recover the 75 to 100 percent Monday morning. The winds will shift to the northwest or north at 5 to 15 mph tonight, and will continue to be northerly at 5 to 10 mph Sunday afternoon. The winds will become light to calm Sunday night. && .HYDROLOGY... The cold front late this afternoon into tonight will interact with a very humid and moist airmass with surface dewpoints in the upper 60s to lower 70s with PWAT values +2 to +3 STD DEVs above normal in the 1.7-2.0+ inch range. Scattered showers and thunderstorms will continue into the early evening ahead of the front. There is a threat for urban and poor-drainage flooding, as well as isolated flash flooding if multiple rounds of convection occur repeatedly over one location. Basin average QPF of 0.25 to 0.75 inches are possible with locally higher amounts ranging from 1 to 2+ inches. The flash flooding threat will be lessened tremendously by the dry antecedent conditions. A period of dry weather will occur Sunday through Wednesday. Please visit our Advanced Hydrologic Prediction Service /AHPS/ web page for specific area rivers and lakes observations and forecasts. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Wasula NEAR TERM...Wasula SHORT TERM...Wasula LONG TERM...OKeefe AVIATION...OKeefe FIRE WEATHER...Wasula HYDROLOGY...BGM/Wasula
Hazardous weather outlook, Jul 6, 4:16 PM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 416 PM EDT Sat Jul 6 2019 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-071100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 416 PM EDT Sat Jul 6 2019 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Tonight. Scattered showers and thunderstorms will continue into early this evening. Heavy downpours are likely in any thunderstorm, which could result in urban and poor drainage flooding of low lying areas. An isolated flash flooding is possible if multiple rounds of thunderstorms occur repeatedly over a given area. There is also a marginal risk for severe thunderstorms with the main threat being isolated damaging winds of 58 mph or greater. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jul 6, 3:30 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Albany NY
330 PM EDT Sat Jul 6 2019
NYZ048-049-051-052-059-062000-
Eastern Albany-Eastern Schenectady-Eastern Greene-Western
Schenectady-Western Albany-
330 PM EDT Sat Jul 6 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCHENECTADY AND
ALBANY COUNTIES...
At 329 PM EDT, a strong thunderstorm was located over Berne, or 14
miles southwest of Rotterdam, moving east at 20 mph.
Winds in excess of 40 mph and very heavy rainfall are possible with
this storm.
Locations impacted include...
Albany, Rotterdam, Watervliet, Colonie, Latham, Delmar, Guilderland,
Menands, Westerlo, Berne, Voorheesville, Altamont, Loudonville, Feura
Bush, New Scotland, Knox, Princetown, Rensselaerville, Clarksville
and Coeymans Hollow.
This includes the following highways...
Interstate 88 near exit 25.
Interstate 90 between exits 5A and 25.
Interstate 890 between exits 8 and 9.
Interstate 87 between exits 23 and 6.
Interstate 787 near exit 1.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4257 7424 4259 7422 4260 7422 4262 7419
4263 7419 4265 7417 4267 7417 4279 7408
4275 7370 4241 7389 4249 7423 4253 7423
4255 7424
TIME...MOT...LOC 1929Z 274DEG 18KT 4263 7416
MSESpecial weather statement, Jul 6, 3:34 PM EDT, 54 minutes before
Special Weather Statement National Weather Service Albany NY 334 PM EDT Sat Jul 6 2019 CTZ001-MAZ025-NYZ061-066-062000- Northern Litchfield-Southern Berkshire-Eastern Dutchess-Eastern Columbia- 334 PM EDT Sat Jul 6 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LITCHFIELD... SOUTHWESTERN BERKSHIRE AND SOUTH CENTRAL COLUMBIA COUNTIES... At 333 PM EDT, a strong thunderstorm was located near Copake, or 13 miles southwest of Great Barrington, moving east at 30 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Sheffield, Canaan, Ashley Falls, Salisbury, Whitehouse Crossing, Sodom, Ancramdale, South Canaan, East Sheffield, Wangum Village, Gomorrah, Weed Mines, Spencer Corners, Mount Riga, Alander, Taconic, Joyceville, Amesville, Lakeville and Barton Corners. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4196 7358 4207 7361 4216 7326 4196 7320 TIME...MOT...LOC 1933Z 262DEG 25KT 4203 7351 JEC
Special weather statement, Jul 6, 3:42 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Albany NY
342 PM EDT Sat Jul 6 2019
NYZ064-065-062015-
Western Dutchess-Eastern Ulster-
342 PM EDT Sat Jul 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL ULSTER AND
WEST CENTRAL DUTCHESS COUNTIES...
At 342 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Port Ewen to near Kerhonkson. Movement
was east at 20 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
New Paltz, Hyde Park, Tillson, Staatsburg, Port Ewen, Esopus,
Rosendale, Marbletown, Ellerslie, Lefever Falls, Norrie Heights,
Maple Hill, Hickorybush, Alligerville, Dewitt Mills, Stone Ridge,
Pleasant Plains, Creeklocks, Saint Remy and Rosendale Village.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4175 7422 4184 7418 4190 7412 4189 7382
4174 7398
TIME...MOT...LOC 1942Z 272DEG 17KT 4189 7400 4177 7419
JECSpecial weather statement, Jul 6, 3:53 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Albany NY
353 PM EDT Sat Jul 6 2019
NYZ060-061-064-065-062030-
Eastern Columbia-Western Columbia-Western Dutchess-Eastern Ulster-
353 PM EDT Sat Jul 6 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL DUTCHESS AND
SOUTHWESTERN COLUMBIA COUNTIES...
At 352 PM EDT, a strong thunderstorm was located over Saugerties,
moving east at 10 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Saugerties, Livingston, Clermont, Saugerties South, Germantown,
Taghkanic, Tivoli, Mount Marion, Canoe Hill, Kerleys Corners, Nevis,
Cheviot, Upper Red Hook, Glenerie, Glenco Mills, Glasco,
Malden-On-Hudson, Viewmonte, Manorton and Eavesport.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4203 7399 4212 7396 4217 7363 4207 7358
4202 7378
TIME...MOT...LOC 1952Z 283DEG 8KT 4208 7392
JECLocal storm report, Jul 6, 4:19 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
419 PM EDT SAT JUL 06 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG TIVOLI 42.06N 73.91W
07/06/2019 DUTCHESS NY TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN IN THE VILLAGE.
&&
EVENT NUMBER ALY1902352
OKEEFESpecial weather statement, Jul 6, 4:20 PM EDT, 8 minutes before
Special Weather Statement National Weather Service Albany NY 420 PM EDT Sat Jul 6 2019 CTZ001-062045- Northern Litchfield- 420 PM EDT Sat Jul 6 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LITCHFIELD COUNTY... At 419 PM EDT, a strong thunderstorm was located over Falls Village, or 12 miles northwest of Torrington, moving east at 25 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Torrington, Falls Village, Salisbury, Goshen, Cornwall, South Norfolk, Huntsville, South Canaan, Hitchcock Corners, Kelly Corner, North Corners, Mill Brook, West Goshen, Tyler Lake Heights, Yelping Hill, Emmons Corners, Kellogg Corners, Turkey Cobble, Amesville and North Goshen. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4189 7347 4199 7343 4197 7311 4179 7317 TIME...MOT...LOC 2019Z 285DEG 20KT 4192 7335 JEC
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 11:36 AM EDT | Special Weather Statement | ALY | Hamilton | 24 min |
| Jul 6, 12:01 PM EDT | Special Weather Statement | ALY | Rensselaer | 29 min |
| Jul 6, 12:34 PM EDT | Special Weather Statement | ALY | Rensselaer | 41 min |
| Jul 6, 12:54 PM EDT | Areal Flood Advisory | ALY | Rensselaer | 2 hr |
| Jul 6, 1:16 PM EDT | Special Weather Statement | ALY | Rensselaer | 44 min |
| Jul 6, 1:48 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Rensselaer | 57 min |
| Jul 6, 2:25 PM EDT | Special Weather Statement | ALY | Washington | 35 min |
| Jul 6, 2:27 PM EDT | Special Weather Statement | ALY | Putnam | 33 min |
| Jul 6, 2:37 PM EDT | Special Weather Statement | ALY | Montgomery | 23 min |
| Jul 6, 2:44 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 30 min |
| Jul 6, 2:49 PM EDT | Special Weather Statement | ALY | Columbia | 26 min |
| Jul 6, 2:58 PM EDT | Areal Flood Advisory | ALY | Albany, Columbia, Rensselaer | 3 hr |
| Jul 6, 3:06 PM EDT | Special Weather Statement | ALY | Albany | 24 min |
| Jul 6, 3:16 PM EDT | Special Weather Statement | ALY | Schenectady | 44 min |
| Jul 6, 3:30 PM EDT | Special Weather Statement | ALY | Albany | 30 min |
| Jul 6, 3:42 PM EDT | Special Weather Statement | ALY | Dutchess | 33 min |
| Jul 6, 3:50 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 55 min |
| Jul 6, 3:53 PM EDT | Special Weather Statement | ALY | Columbia | 37 min |
| Jul 6, 3:56 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 2 hr |
| Jul 6, 4:03 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess | 42 min |
| Jul 6, 4:07 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Washington | 2 hr |
| Jul 6, 4:10 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess | 3 hr |
| Jul 6, 4:29 PM EDT | Areal Flood Advisory | ALY | Columbia, Greene | 101 min |
| Jul 6, 5:26 PM EDT | Special Weather Statement | ALY | Ulster | 34 min |
| Jul 6, 6:16 PM EDT | Special Weather Statement | ALY | Dutchess | 14 min |
Nearby
Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.